# SDR DXTA2025103005456

- Difficulty date: October 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N235QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6125
- Aircraft time: 6,018 hours, 3,403 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Open
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT THE WHITE EXTERNAL DOOR OPEN CAS MESSAGE ILLUMINATED. ON THE POST FLIGHT WE DISCOVERED THE LAVATORY SERVICE DOOR WAS MISSING
